# SDR 9618976625

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR EXTENSION.  RECYCLED LANDING GEAR AND LIGHT EXTINGUISHED.  AIRCRAFT LANDED WITHOUT INCIDENT.  LUBRICATED LANDING GEAR CONTROL HANDLE, OPERATIONAL CHECK GOOD.
